Doctors Lounge - Gynecology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Gynecology
Question: Plan B and Ovulation
|mandaluv - Wed Feb 03, 2010 11:40 pm||
I recently took Plan B after having intercourse on day 8 of my menstrual cycle. Then, on what would have been day 16 of my cycle I had bleeding that was heavy at times and lasted for several days. I am just wondering when I should expect to ovulate again and when my next period should be. Should I anticipate my next period 28-30 days (the usual length of my cycle) from the start of the bleeding that followed the ECP?
|Debbie Miller, RN - Thu Feb 04, 2010 7:15 pm||
I'm afraid there is no way to predict since this powerful hormone affects each woman differently. Some report several months of irregular and unpredictable periods after use of plan B. Others will resume after a month or so. You'll have to wait and see. Meanwhile, be sure to use reliable contraception so you won't have to worry about that.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.